MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing, the nim3.0 was not working correctly.There was no known patient impact.
 
Additional Manufacturer Narrative
H3: product analysis found could not verify not working properly.Pi failure/not this console.Unit presented with software:(gui:v2015.1 0.9.918/dsp:v2015.8.28.1058) and no fault found.H6: codes applicable are fdm b01, fdr c19, fdc d14 and img g02030.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6), udi#: (b)(4).H3: product analysis found verified not working properly.Unit presented with a channel 2 electrode failure due to a defective pcba.Unit also presented with a cracked lid, a cracked enclosure, worn wave washers, a broken clip, missing spare fuses, and torn o-rings.H6: codes applicable are fdm b01, fdr c0201, c0601, c07, c0706, c070603, fdc d16 and img g02005, g0201202, g0405204, g04070, g04111, g04138.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that output signal was not right.There was no patient impact.
 
Additional Manufacturer Narrative
H6: previously applied codes ime e2401, fdd a0908, imf f24 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: code applicable is fdc d20.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6), udi#: (b)(4) h6: previously applied code fdc d16 is no longer applicable.Applicable code is fdc d02.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22891923
Report Number1045254-2025-02035
Device Sequence Number14903628
Product Code ETN
UDI-Device Identifier00643169782549
UDI-Public(01)00643169782549(11)170419
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/08/2025
11/06/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/03/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".; "SEE H11....".
Patient SexUnknown